Record number :
1542569
Title of article :
On the nth stop-loss transform order of ruin probability
Author/Authors :
Cheng، نويسنده , , Yu-Li Pai، نويسنده , , Jeffrey S.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
10
From page :
51
To page :
60
Abstract :
The concept of the nth stop-loss order is generalized to the class of general nonnegative monotone decreasing functions. The nth stop-loss transform of the first deficit below its initial level is expressed in terms of the nth stop-loss transform of the claim amount random variable. We study the stop-loss ordering of ruin probability through the maximal aggregate loss and obtain a result relating the stop-loss ordering of ruin probabilities to the stop-loss ordering of severities.
Keywords :
Maximal aggregate loss , Ruin probability , Stop-loss order , Risk theory , Surplus process , Stop-loss transform
Journal title :
Insurance Mathematics and Economics
Journal title :
Insurance Mathematics and Economics
Serial Year :
2003
Link To Document :
بازگشت